# SDR UPS02239558

- Difficulty date: September 23, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294 & 284
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI COCKPIT FLOOR SUPPORT INTERCOSTAL CRACKED AT BS 294 & 284 LBL 5     REMOVED INTERCOSTAL IAW SRM 51-30-2 FABRICATED INTERCOSTAL IAW SRM 53-10-2 & SRM 51-20-4 INSTALLED INTERCOSTAL IAW SRM 51-30-2
